Research Article
On Generalized Absolute Matrix Summability Methods
- Erciyes University
Abstract
In this paper, we prove a general theorem dealing with absolute matrix summability methods of infinite series. This theorem also includes some new and known results.
How to Cite
H. S. Özarslan, On Generalized Absolute Matrix Summability Methods, Int. J. Anal. Appl. 12 (2016), 66–70.
BibTeX
@article{Özarslan2016,
author = {Özarslan, Hikmet Seyhan},
title = {On Generalized Absolute Matrix Summability Methods},
journal = {Int. J. Anal. Appl.},
volume = {12},
year = {2016},
pages = {66--70},
doi = {}
}References
- [1] H. Bor, On two summability methods, Math. Proc. Cambridge Philos. Soc. 97 (1985), 147-149.
- [2] H. Bor, On the relative strength of two absolute summability methods, Proc. Amer. Math. Soc. 113 (1991), 1009- 1012.
- [3] H. Bor, On absolute summability factors, Proc. Amer. Math. Soc. 118 (1993), 71-75.
- [4] T. M. Flett, On an extension of absolute summability and some theorems of Littlewood and Paley, Proc. London Math. Soc. 7 (1957), 113-141.
- [5] G. H. Hardy, Divergent Series, Oxford University Press, Oxford, 1949.
- [6] W. T. Sulaiman, Inclusion theorems for absolute matrix summability methods of an infinite series. IV, Indian J. Pure Appl. Math. 34 (11) (2003), 1547-1557.
- [7] N. Tanovic-Miller, On strong summability, Glas. Mat. Ser. III 14 (34) (1979), 87-97.